# SDR WX0A2025061332459

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 54,780 hours, 36,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) BATTERIES (10WL, 13WL AND 12WL) FAIL WHEN PERFORMING EPSY SYS TEST. / REMOVED AND REPLACED BATTRIES IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD."
